# SDR REXA2016120402455

- Difficulty date: December 4, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.                  
"
